# SDR AALA201910229012

- Difficulty date: October 18, 2019
- Submitted: October 22, 2019
- Operation: Air carrier
- Aircraft: N933AN
- Make and model: Boeing 737823
- Aircraft serial: 30080
- Aircraft time: 57,538 hours, 23,707 cycles
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Sensor
- Part number: 202000211
- Part serial: 1241
- Condition: Unreliable
- Location: Lt Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS UNCOMMANDED FUEL TRANSFER FROM BOTH WINGS TO CENTER IN FLIGHT. OVER 1000 LBS DRAINED FROM THE WINGS BEFORE THE CENTER WAS EMPTY. MAINTENANCE REMOVED AND REPLACED LH TANK PROBES 1, 3, AND COMPENSATOR AND RH PROBES 1 ,3, 7, 9 AND 10 IAW AMM 28-41-21-401, AMM 28-41-21-710-801 AND AMM 28-41-00-730-801. OPS CHECKED GOOD. (SEE SDR # AALA201910219001, AALA201910229013, AALA201910229014, AALA201910229015, AALA201910229016, AALA201910229017, AALA201910229026)
